Algebraic Geometry
On the Łojasiewicz numbers
Comptes Rendus. Mathématique, Volume 336 (2003) no. 7, pp. 585-588.

Let f be a holomorphic function of two complex variables with an isolated critical point at 0 2 . We give some necessary conditions for a rational number to be the smallest θ>0 in the Łojasiewicz inequality |gradf(z)|⩾C|z|θ for z near 0 2 .

Soit f une fonction holomorphe de deux variables complexes ayant un point critique isolé à l'origine. Nous donnons des conditions nécessaires pour qu'un nombre rationnel soit égal au plus petit θ>0 tel que l'on ait l'inégalité de Łojasiewicz |gradf(z)|⩾C|z|θ dans un voisinage de 0 dans 2 .

Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00105-5
Garcı́a Barroso, Evelia 1; Płoski, Arkadiusz 2

1 Departamento de Matemática Fundamental, Universidad de La Laguna, 38271 La Laguna, Tenerife, Spain
2 Department of Mathematics, Technical University, Al. 1000 L PP7, 25-314 Kielce, Poland
@article{CRMATH_2003__336_7_585_0,
     author = {Garc{\i}́a Barroso, Evelia and P{\l}oski, Arkadiusz},
     title = {On the {{\L}ojasiewicz} numbers},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {585--588},
     publisher = {Elsevier},
     volume = {336},
     number = {7},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00105-5},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00105-5/}
}
TY  - JOUR
AU  - Garcı́a Barroso, Evelia
AU  - Płoski, Arkadiusz
TI  - On the Łojasiewicz numbers
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 585
EP  - 588
VL  - 336
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00105-5/
DO  - 10.1016/S1631-073X(03)00105-5
LA  - en
ID  - CRMATH_2003__336_7_585_0
ER  - 
%0 Journal Article
%A Garcı́a Barroso, Evelia
%A Płoski, Arkadiusz
%T On the Łojasiewicz numbers
%J Comptes Rendus. Mathématique
%D 2003
%P 585-588
%V 336
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00105-5/
%R 10.1016/S1631-073X(03)00105-5
%G en
%F CRMATH_2003__336_7_585_0
Garcı́a Barroso, Evelia; Płoski, Arkadiusz. On the Łojasiewicz numbers. Comptes Rendus. Mathématique, Volume 336 (2003) no. 7, pp. 585-588. doi : 10.1016/S1631-073X(03)00105-5. http://www.numdam.org/articles/10.1016/S1631-073X(03)00105-5/

[1] Casas Alvero, E. Singularities of Plane Curves, London Math. Soc. Lecture Note Ser., 276, Cambridge University Press, 2000 (xvi+345 pp)

[2] Eggers, H. Polarinvarianten und die Topologie von Kurvensingularitaten, Bonner Mathematische Schriften, 147, 1983

[3] Lejeune-Jalabert, M.; Teissier, B. Clôture integrale des idéaux et équisingularité, Centre de Mathématiques, École Polytechnique, 1974

[4] Lenarcik, A.; Płoski, A. Polar invariants of plane curves and the Newton polygon, Kodai Math. J., Volume 23 (2000) no. 3, pp. 309-319

[5] Płoski, A. Multiplicity and the Łojasiewicz exponent, Singularities, Banach Center Publications, 20, PWN, Warsaw, 1988, pp. 353-364

[6] Teissier, B. Cycles évanescentes, sections planes et conditions de Whitney, Asterisque, Volume 7–8 (1973), pp. 285-362

[7] Teissier, B. Variétés polaires. I. Invariants polaires des singularités d'hypersurfaces, Invent. Math., Volume 40 (1977) no. 3, pp. 267-292

[8] Teissier, B. Polyèdre de Newton Jacobien et équisingularité, Seminaire sur les singularités, Publ. Math. Univ. Paris VII, 7, 1980, pp. 193-221

Cited by Sources: